MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® ACD SOLUTION A BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® ACD SOLUTION A BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 364606
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to using bd vacutainer® acd solution a blood collection tubes foreign matter (fm) was found between the stopper and the tube.Fm was also found on the stopper.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
Investigation summary: 100 samples and 6 photos were returned by the customer in support of this complaint for lot number 3352625; no samples were returned for lot number 4011415.Visual examination of the photos was performed and revealed fm on the stopper and in between the stopper and the tube, there are black particles seen on the stoppers in the photos.The returned samples were visually inspected with no issues being identified.Bd was able to confirm the customer¿s indicated failure mode with the investigation completed.The exact cause for the customer¿s failure mode could not be determined.The device history records for both lots were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® ACD SOLUTION A BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19383296
Report Number1917413-2024-00440
Device Sequence Number3797678
Product Code JKA
UDI-Device Identifier30382903646068
UDI-Public(01)30382903646068
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK210649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Catalogue Number364606
Device Lot Number3352625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown